# SDR REXA2015102801026

- Difficulty date: October 28, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS MULTIPLE AREAS OF CORROSION, FROM FS 333.00 - 364.00.  UPON FURTHER INVESTIGATION, FOUND STRINGER 26R TO BE OUT OF LIMITS IAW SRM 53-21-03-101-006-A02.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  R & R STRINGER 26R SEGMENT IAW SRM.
